Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Varying sperm count levels, taking allopathic and ayurvedic medicines. What could the problem be?

Dear Sir I am having less sperm counts ( detailed report as under )and taking alopathic medicine from reputed doctors as well ayurvedic medicine from 2 yrs , but sperm counts vary every time of testing thr. Dr. Lal Lab . Please guide me whether what is problem and to whom I should consult as I am married and 31 yrs old but having no issue SEMEN ANALYSIS report Date Volume TOTAL SPERM COUNT % MORTILITY FAST PROGRESSIVE VITALITY PUS CELLS 6/1/2013 2 9.6 30% 10% 40% 30-40/hpf 15/7/2012 0.8 3.5 10% 0% 15% 10-15/hpf 13/5/2012 1 16 40% 5% 58% 20-25/hpf 15/4/2012 1 16 40% 10% 60% 6-8/hpf 11/3/2012 1.5 14.6 25% 0% 38% 8-10/hpf 13/2/2012 1 7.4 30% 15% 30% 10-12/hpf
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, I have found one thing common to all the reports - that is high pus cells.

Now, this is the basic problem. You have to be treated with broad spectrum antibiotic like cefpodoxime or ciprofloxacin group of drugs.

So, consult with the treating doctor.

Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor